Alert archive / Montana / High Wind Warnings in 2008

High Wind Warning 18, NWS Great Falls, MT

November 11, 2008

NWS Great Falls, MT issued this high wind warning at Nov 11, 2008, 2:23 PM MST. It took effect at Nov 12, 2008, 11:00 AM MST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2008, 2:23 PM MST (21:23 UTC)
In effect from
Nov 12, 2008, 11:00 AM MST
Expired
Nov 13, 2008, 9:59 AM MST
In force
23 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 112123
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
223 PM MST TUE NOV 11 2008

MTZ009>014-044>051-054-120700-
/O.UPG.KTFX.HW.A.0013.081112T1800Z-081113T0600Z/
/O.NEW.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...
CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
223 PM MST TUE NOV 11 2008

...HIGH WIND WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM
MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO THE
ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS LATE WEDNESDAY MORNING
THROUGH THURSDAY AFTERNOON. SUSTAINED WINDS OF 35 TO 50 MPH...WITH GUSTS
NEAR 65 MPH ARE POSSIBLE. ISOLATED GUSTS NEAR 80 MPH ARE POSSIBLE
AT RIDGE TOPS. WINDS WILL DECREASE THURSDAY AFTERNOON AS THE
SYSTEM EXITS THE AREA.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
8 follow-up statements
000 
WWUS75 KTFX 120446
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
946 PM MST TUE NOV 11 2008

MTZ009>014-044>051-054-121200-
/O.CON.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...
CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
946 PM MST TUE NOV 11 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO
5 PM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO
5 PM MST THURSDAY FOR ALL OF NORTH CENTRAL AND CENTRAL MONTANA. 

A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO NORTH
CENTRAL AND CENTRAL MONTANA BEGINNING WEDNESDAY MORNING AND
CONTINUING THROUGH THURSDAY AFTERNOON. WIDESPREAD SUSTAINED WINDS
OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH ARE EXPECTED. WINDS WILL BE
ESPECIALLY STRONG ALONG THE ROCKY MOUNTAIN FRONT. WINDS THERE WILL
GENERALLY BE 40 TO 55 MPH WITH GUSTS TO 75 MPH. ISOLATED GUSTS
NEAR 85 MPH ARE POSSIBLE AT RIDGE TOPS AND THROUGH FAVORED CANYONS
AND MOUNTAIN PASSES. WINDS WILL DECREASE THURSDAY AFTERNOON AS
THE SYSTEM EXITS THE AREA.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 121150
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
450 AM MST WED NOV 12 2008

MTZ009-010-014-044-046-048-049-121800-
/O.CON.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HELENA...
LINCOLN...SHELBY...CONRAD...CHOTEAU...FAIRFIELD
450 AM MST WED NOV 12 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM MST THURSDAY. 

A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO NORTH 
CENTRAL MONTANA BEGINNING LATE THIS MORNING AND CONTINUING THROUGH 
THURSDAY AFTERNOON. WIDESPREAD SUSTAINED WINDS OF 35 TO 50 
MPH...WITH GUSTS NEAR 75 MPH ARE EXPECTED. WINDS WILL BE ESPECIALLY 
STRONG NEAR THE ROCKY MOUNTAIN FRONT...WHERE ISOLATED GUSTS NEAR
90 MPH ARE LIKELY THROUGH FAVORED CANYONS AND MOUNTAIN PASSES.

WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT
ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS
ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING
AS THIS STORM SYSTEM EXITS THE AREA.

VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST. 
NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS  
THURSDAY.

MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY
CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER OUTAGES.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ011>013-045-047-050-051-054-121800-
/O.CON.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/
HILL-CASCADE-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
CHESTER...CHINOOK...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS
450 AM MST WED NOV 12 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM MST THURSDAY. 

A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO
NORTH CENTRAL AND CENTRAL MONTANA BEGINNING LATER THIS MORNING
AND THEN CONTINUING THROUGH THURSDAY AFTERNOON. WIDESPREAD
SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH ARE
EXPECTED.

WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT
ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS
ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING
AS THIS STORM SYSTEM EXITS THE AREA.

VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST. 
NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS  
THURSDAY.

MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY
CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER OUTAGES.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS75 KTFX 121708
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1008 AM MST WED NOV 12 2008

MTZ009-010-014-044-046-048-049-130600-
/O.CON.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HELENA...
LINCOLN...SHELBY...CONRAD...CHOTEAU...FAIRFIELD
1008 AM MST WED NOV 12 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. 

A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO
NORTH CENTRAL MONTANA BEGINNING LATE THIS MORNING AND CONTINUING
THROUGH THURSDAY AFTERNOON. WIDESPREAD SUSTAINED WINDS OF 35 TO
50 MPH...WITH GUSTS NEAR 75 MPH ARE EXPECTED. WINDS WILL BE
ESPECIALLY STRONG NEAR THE ROCKY MOUNTAIN FRONT...WHERE ISOLATED
GUSTS NEAR 90 MPH ARE LIKELY THROUGH FAVORED CANYONS AND MOUNTAIN
PASSES.

WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT
ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS
ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING
AS THIS STORM SYSTEM EXITS THE AREA.

VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST.
NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS ON
THURSDAY.

MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY
CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER
OUTAGES.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ011>013-045-047-050-051-054-130600-
/O.CON.KTFX.HW.W.0018.081112T1800Z-081114T0000Z/
HILL-CASCADE-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
CHESTER...CHINOOK...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS
1008 AM MST WED NOV 12 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. 

A PACIFIC WEATHER SYSTEM WILL BRING STRONG WESTERLY WINDS TO
NORTH CENTRAL AND CENTRAL MONTANA BEGINNING LATER THIS MORNING
AND THEN CONTINUING THROUGH THURSDAY AFTERNOON. WIDESPREAD
SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH ARE
EXPECTED.

WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT
ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS
ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING
AS THIS STORM SYSTEM EXITS THE AREA.

VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST.
NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS
THURSDAY.

MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY
CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER
OUTAGES.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS75 KTFX 130438
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
938 PM MST WED NOV 12 2008

MTZ009-010-014-044-046-048-049-131300-
/O.CON.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HELENA...
LINCOLN...SHELBY...CONRAD...CHOTEAU...FAIRFIELD
938 PM MST WED NOV 12 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. 

A PACIFIC WEATHER SYSTEM WILL CONTINUE TO BRING STRONG WESTERLY
WINDS TO NORTH CENTRAL MONTANA THROUGH THURSDAY AFTERNOON.
WIDESPREAD SUSTAINED WINDS OF 35 TO 50 MPH...WITH GUSTS NEAR 75
MPH ARE EXPECTED. WINDS WILL BE ESPECIALLY STRONG NEAR THE ROCKY
MOUNTAIN FRONT...WHERE ISOLATED GUSTS NEAR 90 MPH ARE LIKELY
THROUGH FAVORED CANYONS AND MOUNTAIN PASSES.

WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT
ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS
ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING
AS THIS STORM SYSTEM EXITS THE AREA.

VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST.
NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS
ON THURSDAY.

MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY
CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER
OUTAGES.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ011>013-045-047-050-051-054-131300-
/O.CON.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/
HILL-CASCADE-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
CHESTER...CHINOOK...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS
938 PM MST WED NOV 12 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. 

A PACIFIC WEATHER SYSTEM WILL CONTINUE TO BRING STRONG WESTERLY
WINDS TO NORTH CENTRAL AND CENTRAL MONTANA THROUGH THURSDAY
AFTERNOON. WIDESPREAD SUSTAINED WINDS OF 35 TO 45 MPH...WITH GUSTS
NEAR 65 MPH ARE EXPECTED.

WIND SPEEDS WILL DIMINISH A BIT DURING THE OVERNIGHT HOURS...BUT
ARE EXPECTED TO RE-INTENSIFY DURING THURSDAY AFTERNOON. THE WINDS
ARE EXPECTED TO DECREASE BELOW WARNING CRITERIA THURSDAY EVENING
AS THIS STORM SYSTEM EXITS THE AREA.

VISIBILITIES COULD BE REDUCED AT TIMES TODAY DUE TO BLOWING DUST.
NEAR WHITE-OUT CONDITIONS ARE POSSIBLE IN SCATTERED SNOW SHOWERS
THURSDAY.

MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY
CHANGING VISIBILITY CONDITIONS OVER THE NEXT FEW DAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND LOCAL POWER
OUTAGES.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS75 KTFX 131118
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
418 AM MST THU NOV 13 2008

MTZ009>014-044>051-054-131900-
/O.CON.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...
CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
418 AM MST THU NOV 13 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG WINDS WILL REDEVELOP OVER THE REGION LATER THIS MORNING...AND 
THEN CONTINUE INTO THE MID AFTERNOON HOURS. EXPECT WIDESPREAD 
SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH. ISOLATED 
GUSTS NEAR 70 MPH ARE LIKELY IN FAVORED WINDY CANYONS...MOUNTAIN 
PASSES...AND RIDGE TOPS.

VISIBILITIES COULD BE REDUCED TO NEAR WHITE-OUT CONDITIONS AT TIMES 
LATER TODAY...AS NUMEROUS SNOW SHOWERS DEVELOP OVER THE REGION.

MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS...AND RAPIDLY 
CHANGING VISIBILITY CONDITIONS THROUGH THIS AFTERNOON.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST 
UPDATES ON THIS SITUATION.

$$
000 
WWUS75 KTFX 131604
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
904 AM MST THU NOV 13 2008


MTZ009>014-044>051-054-131715-
/O.CAN.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...
CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
904 AM MST THU NOV 13 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS SHOULD REMAIN BELOW WARNING CRITERIA TODAY. AREAS ACROSS
NORTH CENTRAL AND CENTRAL MONTANA WILL CONTINUE TO HAVE BREEZY TO
GUSTY WINDS TODAY...WITH OCCASIONAL GUSTS AROUND 40 MPH.

$$
000 
WWUS75 KTFX 131613
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
910 AM MST THU NOV 13 2008

MTZ009>014-044>051-054-131900-
/O.CAN.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...
CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
910 AM MST THU NOV 13 2008

...HIGH WIND WARNING HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH 
WIND WARNING FOR NORTH CENTRAL AND CENTRAL MONTANA.

WINDS ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA TODAY.  HOWEVER 
AREAS OF NORTH CENTRAL AND CENTRAL MONTANA WILL HAVE BREEZY TO GUSTY 
WINDS TODAY...WITH OCCASIONAL GUSTS AROUND 40 MPH.

$$
000 
WWUS75 KTFX 131659
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1000 AM MST THU NOV 13 2008

MTZ009>014-044>051-054-131900-
/O.CAN.KTFX.HW.W.0018.000000T0000Z-081114T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...
CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
1000 AM MST THU NOV 13 2008

...HIGH WIND WARNING HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH 
WIND WARNING FOR NORTH CENTRAL AND CENTRAL MONTANA.

WINDS ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA TODAY. AREAS OF 
NORTH CENTRAL AND CENTRAL MONTANA WILL HAVE BREEZY TO GUSTY WINDS 
TODAY...WITH OCCASIONAL GUSTS AROUND 40 MPH.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 11, 10:35 AM MST, 3 hours 48 minutes earlier.

Area forecast discussion, Nov 11, 10:35 AM MST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1035 AM MST TUE NOV 11 2008

...UPDATE TO AVIATION...

.UPDATE...NO GRID CHANGES THIS MORNING...EARLIER DISCUSSIONS AND
CURRENT PRODUCTS ARE ON TRACK.  WILL BE UPGRADING THE CURRENT HIGH
WIND WATCH FOR WED TO A WARNING LATER THIS AFTN...START TIME WILL
REMAIN THE SAME: WED/11 AM (18Z). WARANAUSKAS

.DISCUSSION...
A RATHER ACTIVE WEATHER PATTERN WILL RESIDE OVER THE REGION OVER THE
NEXT FEW DAYS...WITH THE MAIN WEATHER CONCERN BEING THE INCREASING
CHANCES FOR STRONG WINDS.

FOR TODAY AND TONIGHT...A BRISK WESTERLY FLOW ALOFT WILL DEVELOP
OVER THE REGION THIS MORNING...AS CLOUDS CONTINUE TO INCREASE OVER
THE AREA THROUGHOUT THE DAY. A WEAK UPPER LEVEL DISTURBANCE WILL
ALSO MOVE THROUGH THE REGION DURING THE AFTERNOON HOURS. THUS EXPECT
INCREASING CHANCES FOR PRECIP OVER THE ROCKY MOUNTAIN FRONT...AND
ACROSS SOUTHWEST MONTANA THIS AFTERNOON. THE CHANCES FOR
PRECIP WILL INCREASE THIS EVENING OVER THE PLAINS OF NORTH CENTRAL
MONTANA...BUT ANY PRECIP ACTIVITY SHOULD REMAIN LIGHT AND ISOLATED.
AFTERNOON TEMPERATURES WILL CONTINUE TO AVERAGE 4 TO 8 DEGREES ABOVE
NORMAL ACROSS MUCH OF THE AREA.

FOR WEDNESDAY AND WEDNESDAY NIGHT...EXPECT WINDS TO INCREASE IN
STRENGTH OVER THE REGION THROUGHOUT THE DAY. WIND SPEEDS COULD
EXCEED WARNING CRITERIA OVER MUCH OF NORTH CENTRAL/CENTRAL
MONTANA...THUS THE HIGH WIND WATCH HAS BEEN EXPANDED. BOTH THE
NAM/GFS INDICATE MID LEVEL WINDS OVER 80 MPH...THUS A FEW DAMAGING
WIND GUSTS IN EXCESS OF 70 MPH ARE POSSIBLE AT RIDGE TOPS AND OVER
THE NORTHERN PLAINS. TEMPERATURES WILL BE WELL ABOVE NORMAL WITH THE
WARM DOWNSLOPE WINDS. PRECIP CHANCES WILL LIMITED BECAUSE OF THE
DOWNSLOPE...WITH THE BEST CHANCE FOR PRECIP OVER THE ROCKY MOUNTAIN
FRONT.

FOR THURSDAY...A WEAK CANADIAN COOL FRONT WILL START TO MOVE
SOUTHWARD THROUGH THE REGION. EXPECT TEMPERATURES TO COOL OFF QUITE
A BIT...WITH NEAR NORMAL TEMPERATURES EXPECTED. THE AIRMASS WILL BE
COLD ENOUGH THAT SNOW COULD MIX WITH THE PRECIP AT TIMES AT LOWER
ELEVATIONS...ESPECIALLY BY THE LATE AFTERNOON HOURS. BRUSDA

THURSDAY NIGHT THROUGH SUNDAY NIGHT...MODELS ARE IN PRETTY GOOD
AGREEMENT DURING THE PERIOD SO CONFIDENCE IN THE FORECAST IS A
LITTLE BETTER THAN AVERAGE. EXPECT SOME LINGERING MOISTURE IN A
NORTHWEST FLOW ALOFT THURSDAY NIGHT MAINLY OVER NORTHCENTRAL
MONTANA. HAVE INCREASED POPS IN THAT AREA AND LOWERED THEM
ELSEWHERE. FRIDAY THROUGH SATURDAY EXPECT CONTINUED NORTHWEST FLOW
ALOFT BUT MODELS DO NOT HAVE MUCH MOISTURE SO HAVE PRETTY MUCH
DROPPED THE MENTION OF PRECIPITATION. MODELS ARE IN AGREEMENT IN
WARMING TEMPERATURES FROM FRIDAY TO SATURDAY WITH TEMPERATURES ON
SATURDAY ABOVE NORMAL. HAVE INCREASED HIGH TEMPERATURES ON SATURDAY
ON THE ORDER OF 5 TO 10 DEGREES FROM THOSE IN THE PREVIOUS FORECAST.
IT LOOKS AS IF A CANADIAN COLD FRONT WILL MOVE THROUGH THE AREA
SATURDAY NIGHT INTO SUNDAY WITH AN INCREASE IN MOISTURE. PREVIOUS
GFS RUN WAS ON BOARD WITH THIS IDEA BUT THE VERY LATEST RUN HAS
BACKED OFF ON COOLING AND MOISTURE. FOR NOW HAVE DISCOUNTED THE
LATEST GFS RUN. BLANK

MONDAY AND TUESDAY...MODELS INDICATED A RIDGE OF HIGH PRESSURE OVER
THE PACIFIC NORTHWEST. DISCREPANCIES BETWEEN MODELS IN TEMPERATURES
AND A DISTURBANCE FLOWING THROUGH THE NORTHWEST FLOW ALOFT HAVE MADE
THIS PERIOD UNCERTAIN. FEEL CONFIDENT IN NEAR NORMAL TEMPERATURES
DUE TO THE NORTHWEST FLOW ALOFT FOR THE PERIOD. PRECIPITATION IS IN
QUESTION DUE TO MODEL DIFFERENCES. SAUCIER

&&

.AVIATION...
UPDATED 1735Z. VRF CONDITIONS WILL PREVAIL AT ALL SITES FOR THE
MAJORITY OF THE NEXT 24 HOURS. CIGS COULD TEMPORARILY LOWER AT
SOME SITES TO NEAR 5000 FT WITH SOME ASSOCIATED SHOWERS.
PRECIPITATION TYPE WILL DEPEND GREATLY ON ELEVATION THIS AFTERNOON
AND EVENING WITH THE HIGHER ELEVATIONS BECOMING MORE SNOW
DOMINATED. SOME MOUNTAIN OBSCURATION WILL OCCUR WITH THE LOCALIZED
SHOWER ACTIVITY. SUK

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  51  37  59  37 /  10  20  20  20
CTB  49  34  54  32 /  10  20  20  20
HLN  53  35  54  38 /  10  30  40  40
BZN  52  34  53  35 /  10  30  50  50
WEY  38  28  41  27 /  30  50  50  60
DLN  45  33  50  37 /  20  30  50  50
HVR  48  29  58  32 /  10  20  20  20
LWT  49  33  54  34 /  10  20  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR MTZ009>014-044>051-054.

&&

SHORT TERM...SUK
LONG TERM...BLANK
AVIATION...WARANAUSKAS

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 11, 4:35 AM MST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
435 AM MST TUE NOV 11 2008

MTZ009>014-044>051-054-121200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
435 AM MST TUE NOV 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND
TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS ARE POSSIBLE OVER MUCH OF NORTH CENTRAL AND CENTRAL
MONTANA WEDNESDAY AFTERNOON AND EVENING. SUSTAINED WINDS OF 30 TO
50 MPH...WITH GUSTS OVER 70 MPH ARE POSSIBLE. THUS A HIGH WIND
WATCH IS IN EFFECT FOR ALL OF NORTH CENTRAL AND CENTRAL MONTANA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052-053-055-121200-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN-
435 AM MST TUE NOV 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 9:35 PM MSTHigh Wind WatchTFX17 hr

Nearby

High Wind Warnings in Montana, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.